# SDR SWIA200412803

- Difficulty date: January 4, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,385 hours, 22,941 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1007
- Part serial: 390
- Condition: Malfunctioned
- Location: Brake Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM GTF, FLAPS FAIL CAUTION MESSAGE ILLUMINATED AT FLAPS 0.  REMOVED AND REPLACED LEFT BPSU IAW 27-51-10.  OPS CHECK GOOD.
